IGB

Connexion

(Article of periodic en Anglais - 1982)

Document title

Adaptative parameter estimation for non-linear hydrological models with general loss functions

Authors(s) and Affiliation(s)

COOPER D. M. ;

Abstract

Présentation d'un algorithme simple pour estimer séquentiellement les paramètres de modèles hydrologiques non linéaires. La méthode proposée s'apparente à l'algorithme d'approximation stochastique de Kiefer-Wolfowitz.

Source

Article of periodic

published at : Journal of hydrology Amsterdam

Editor :

Millesime : 1982, vol. 58, no1-2 [pp. 29-45]

Bibliographic references : 25 réf.

Language

Anglais

Refdoc record number (ud4) : 12452419 : Permanent link - XML version
Powered by Pxxo